# SDR QMLA2024062720075

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 5,324 hours, 16,556 cycles
- Engine time: 5,327 hours, 16,556 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: GFR8200HILA
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED "SMELL OF BURNING PLASTIC IN CABIN" AND RETURNED TO BASE.  MECHANIC FOUND FAULTY GFCI OUTLET (LH MED WALL) READING ABNORMAL VOLTAGE BETWEEN UPPER AND LOWER RECEPTACLE SUSPECTING SHORT IN GFCI ITSELF. REMOVED AND REPLACED IAW REF. SUBSEQUENT OPERATIONAL CHECK WAS COMPLETED SATISFACTORY.
